| Catalog Number |
9733450 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No parts have been received by manufacturer for evaluation.Part not returned for evaluation.
Event or Problem Description
A medtronic representative reported that during a functional endoscopic sinus surgery (fess), a 70 degree suction was difficult to verify.Surgeon was able to get the instrument to verify by manipulating the instrument.The procedure was completed with the use of navigation.There was no delay to procedure.No impact on patient outcome.